Skip to content

Advil PM Pain Reliever And Nighttime Sleep Aid Caplets - 40 Count

Advil PM Pain Reliever And Nighttime Sleep Aid Caplets - 40 Count

Original price $0.00 - Original price $0.00
Original price $0.00
$16.75
$16.75 - $16.75
Current price $16.75

Estimated Delivery

Jul 21, 2024 - Jul 23, 2024

Advil PM Caplets

Advil PM Pain Reliever and Nighttime Sleep Aid combines the #1 ibuprofen brand plus the #1 sleep ingredient to give you fast pain relief and a whole night's sleep.* Whether you have occasional muscle aches, a backache, a toothache or minor arthritis pain, these non-habit forming Advil caplets help relieve occasional sleeplessness associated with minor aches and pains. Each caplet contains ibuprofen 200 mg, a minor arthritis relief, headache relief and joint pain relief medication that relieves pain at the site of inflammation. These minor arthritis pain relievers also contains diphenhydramine citrate 38 mg, a nighttime sleep aid that helps you fall asleep and stay asleep. Advil PM pain relievers come in a convenient caplet form that is easily portable, so you can get a good night's sleep whether you're at home or away. Advil PM gives you the restful sleep you need, helping you fall asleep and stay asleep so your body can heal as you rest. By 2022, Advil will feature more sustainable packaging made with 20% less plastic per bottle, to keep nearly 500,000 pounds of plastic out of landfills. Advil PM. For a healing night's sleep.
*Based on 7 hours of sleep which is the minimum recommended amount

Highlights

Advil PM Caplets help you put pain to rest and get a whole night’s sleep.

Don’t let backache, minor pain of arthritis, headache, joint pain or other minor nighttime aches and pains interrupt a restful night’s sleep. Put pain to rest and sleep the whole night with Advil PM.

  • 40 Caplets of Advil PM Pain Reliever and Nighttime Sleep Aid, Ibuprofen for Pain Relief
  • Ibuprofen PM relieves sleeplessness from aches
  • Nighttime sleep aid and headache medicine that helps you fall asleep and stay asleep
  • Ibuprofen caplets are portable, so you can get a whole night's sleep whether you're at home or away
  • Back pain medicine and sleep aid for adults and children 12 years and older
  • Take two at bedtime for headache relief, joint pain relief and minor arthritis pain relief

Uses

For relief of:

  • Occasional sleeplessness when associated with minor aches and pains

Helps you:

  • Fall asleep
  • Stay asleep

Suggested Age: 12 Years and Up
Health Facts: Contains Diphenhydramine HCl
Primary Active Ingredient: Ibuprofen
Active Ingredient Strength Value: 200.0 Milligrams
Product Warning: Keep out of reach of children
Product Form: Caplet
Package Quantity: 40
Net weight: 3.88 Ounces
Features: Coated Capsules

Dosage
12 years of age and older:
• Take 2 caplets at bedtime.
• Do not take more than 2 caplets in 24 hours.
Under 12 years of age:
• Do not take.

Potential Health Effects
This product is indicated for adults and children ages 12 and older. Children under 12 should not take this product without first consulting a doctor. Do not take more than 2 caplets in 24 hours. This product contains ibuprofen, which may cause allergic reaction, especially in those allergic to aspirin. This product contains an NSAID, which may cause severe stomach bleeding.

See product label for full product information and warnings.

Free 3-5 business day shipping on all orders over $50

  • For complete details, read our Shipping and Return policies
  • Our return window lasts for 30 days with NO restocking fee
  • Please call customer service for returns
Free Shipping

When you spend $50+

Give Us A Call

979-426-3633

FSA/HSA

Eligible Guaranteed

My Rewards

Earn back on each order

trusted by